Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
Model Number
5194001400
Health Effect - Clinical Codes
Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Incontinence (1928); Pain (1994); Urinary Tract Infection (2120); Discharge (2225)
Date of Event
11/08/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Not returned.
Event or Problem Description
Patient's legal representative stated vaginal wall erosion, mesh exposure, uti, pain, incontinence, bleeding, moderate stream, dyspareunia, urinary frequency, discharge.
New Search
Submit an Adverse Event Report
Brand Name
T-SLING
Common Device Name
URINARY INCONTINENCE SLING
Manufacturer
(Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT 10034
MDR Report Key
6215293
Report Number
9614846-2016-00288
Device Sequence Number
651670
Product Code
PAH
UDI-Device Identifier
28032919892120
UDI-Public
28032919892120
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2009
Device Explanted Year
2012
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/29/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
06/15/2014
Device Model Number
5194001400
Device Lot Number
0636
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/05/2016
Initial Report FDA Received Date
12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Congenital Anomaly; Hospitalization; Required Intervention; Disability;